# SDR CA140307003

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 568 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: 723252151
- Condition: Burned
- Location: Nav Lights
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH NAV LIGHTS ON THE LT SIDE WERE FOUND NOT WORKING, THE MEL RESTRICTION IS DAYTIME OPS ONLY AND THIS SEVERELY RESTRICTS THE ACFTS OPS CAPABILITY. TROUBLESHOOTING FOUND THAT THE PRINTED CIRCUIT BOARD ASSEMBLIES (PBA) OF THE LED NAV LIGHT SYSTEM HAD OVERHEATED AND BURNED A SECTION OF THE CIRCUIT CARD WHICH ALSO DAMAGED THE CONNECTOR ON THE WIRING HARNESS.   THE PROBLEM IS DESCRIBED IN 737NG-FTD-33-14002 AND THIS IS THE FOURTH FAILURE OF THE PBA IN THE SAME AMOUNT OF MONTHS. FIRST FAILURE OCCURRED AFTER A TSI OF 879 FLIGHT HOURS AND THE PBA, 72325215-1, WAS REPLACED.  THE SECOND FAILURE OCCURRED AFTER A TSI OF 60 FLIGHT HOURS AND AGAIN THE PBA WAS FOUND WITH HEAT DAMAGE AND REPLACED. THE THIRD FAILURE OCCURRED AFTER A TSI OF 18 FLIGHT HOURS AND THE PBA WAS FOUND AT FAULT AGAIN AND WAS REPLACED.  THE LATEST FAILURE OCCURRED AFTER A TSI OF 50 FLIGHT HOURS,  THIS TIME THE ENTIRE ASSY, PN 72303218-1 WAS REPLACED.
